# SDR 2006UALA01601

- Difficulty date: August 17, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 25,504 hours, 9,948 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A -EPSU BATTERY LEFT- MSG ON  DURING 3SVC EMERGENCY LIGHT CHECK.    REPLACED BATTERY AND POWER SUPPLY.
